کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4626700 | 1631789 | 2015 | 10 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Algebraic properties and Fourier expansions of two-dimensional Apostol–Bernoulli and Apostol–Euler polynomials
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
ریاضیات کاربردی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
We define the two-dimensional (2D) Apostol–Bernoulli and the 2D Apostol–Euler polynomials respectively via the generating functions text+ytmλet−1=∑n=0∞Bn(x,y;λ)tnn!,2ext+ytmλet+1=∑n=0∞En(x,y;λ)tnn!.As parametrized polynomial families they are essentially the same. We study their basic algebraic properties, generalizing some well-known formulas and relations for Apostol–Bernoulli and Bernoulli polynomials. We determine the Fourier series of x↦λxBn(x,y;λ),x↦λxBn(x,y;λ),y↦λxBn(x,y;λ)y↦λxBn(x,y;λ) and (x,y)↦λxBn(x,y;λ)(x,y)↦λxBn(x,y;λ) for (x, y) ∈ [0, 1) × [0, 1). These contain as a special case the Fourier series of the one-dimensional Apostol–Bernoulli and Apostol–Euler polynomials.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics and Computation - Volume 265, 15 August 2015, Pages 883–892
Journal: Applied Mathematics and Computation - Volume 265, 15 August 2015, Pages 883–892
نویسندگان
Abdelmejid Bayad, Luis Navas,